MathSciNet Relay Station
MathSciNet bibliographic data
MR2369041 57R42 (53A07 57R22)
Ghomi, Mohammad; Tabachnikov, Serge Totally skew embeddings of manifolds. Math. Z. 258 (2008), no. 3, 499–512.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement